Journal Article

Scattering Theory and Banach Space Valued Singular Integrals

Alexander Pushnitski and Alexander Volberg

in International Mathematics Research Notices

Volume 2014, issue 20, pages 5667-5696
Published in print January 2014 | ISSN: 1073-7928
Published online July 2013 | e-ISSN: 1687-0247 | DOI:

Show Summary Details


We give a new sufficient condition for existence and completeness of wave operators in an abstract scattering theory. This condition generalizes both trace class and smooth approaches to the scattering theory. Our construction is based on estimates for the Cauchy transforms of operator-valued measures.

Journal Article.  5830 words.  Illustrated.

Subjects: Mathematics